Authors: Dragović, Branko
Title: On summation of p-adic series
Journal: Contemporary Mathematics
Volume: 704
First page: 127
Last page: 138
Issue Date: 1-Jan-2018
ISSN: 02714132
DOI: 10.1090/conm/704/14164
URL: https://api.elsevier.com/content/abstract/scopus_id/85047658904
Abstract: 
© 2018 American Mathematical Society. Summation of the p-adic functional series∑ εn n! Pkε(n;x)xn, where Pkε(n; x) is a polynomial in x and n with rational coefficients, and ε = ±1, is considered. The series is convergent in the domain |x|p ≤ 1for all primes p. It is found the general form of polynomials Pkε (n; x) which provide rational sums when x ∈ Z. A class of generating polynomials Aεk(n; x) plays a central role in the summation procedure. These generating polynomials are related to many sequences of integers. This is a brief review with some new results.
Keywords: Generating polynomials | P-adic numbers | P-adic series | Sequences of integers

Show full item record

Page view(s)

11
checked on Feb 21, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.